Advances in Differential Equations

Junction of one-dimensional minimization problems involving $S^2$ valued maps

Antonio Gaudiello and Rejeb Hadiji

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is composed of two parts. In the first part, via a reduction dimension method, we derive a one-dimensional minimization problem involving $S^2$-valued maps for a thin T-shaped multidomain. In the second one, we analyze this limit model.

Article information

Source
Adv. Differential Equations Volume 13, Number 9-10 (2008), 935-958.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867325

Mathematical Reviews number (MathSciNet)
MR2482582

Zentralblatt MATH identifier
1255.78005

Subjects
Primary: 35A15: Variational methods
Secondary: 49J45: Methods involving semicontinuity and convergence; relaxation 74K05: Strings 74K30: Junctions 78A25: Electromagnetic theory, general

Citation

Gaudiello, Antonio; Hadiji, Rejeb. Junction of one-dimensional minimization problems involving $S^2$ valued maps. Adv. Differential Equations 13 (2008), no. 9-10, 935--958. https://projecteuclid.org/euclid.ade/1355867325.


Export citation